# SDR RAIA00506015

- Difficulty date: June 10, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 17,676 hours, 20,192 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: D45081B
- Part serial: 93093
- Condition: Malfunctioned
- Location: De Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5469 - STL - LEFT PROP REMOTE CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE REMOVED AND REPLACED THE LEFT PROP DE-ICE TIMER.  OPS CHECKED GOOD.
